A note on Wilson’s functional equation

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Documents

DOI

Original languageEnglish
JournalAequationes Mathematicae
Volume91
Issue number5
Pages (from-to)945-947
Number of pages3
ISSN0001-9054
DOIs
Publication statusPublished - 2017

    Research areas

  • d’Alembert, Functional equation, Involution, Semigroup, Wilson

See relations at Aarhus University Citationformats

ID: 114799382